MAUDE Adverse Event Report: MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBQ; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: ddbc3d1 icd, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use of the right ventricular (rv) lead t-wave oversensing (twos) noted on non-sustained tachycardia (nst) episode(s).The rv lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
SUBQ
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8484349
Report Number2649622-2019-05719
Device Sequence Number1538094
Product Code LWS
UDI-Device Identifier00613994568021
UDI-Public00613994568021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/18/2016
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-35 LEAD,4968-60 LEAD
Patient Age21 YR